Back to Home




      1. B.S. He and H. Yang, Some convergence properties of a method of multipliers for linearly constrained monotone variational inequalities,

           Operations Research Letters,  23, pp. 151-161, 1998.

      2. B.S. He, H. Yang and S.L. Wang, Alternating directions method with self-adaptive penalty parameters for monotone variational inequalities,

           Journal of Optimization Theory and applications, 106, pp. 349--368, 2000.

    3. B.S. He,, L-Z Liao, D.R. Han and H. Yang, A new inexact alternating directions method for  monotone  variational inequalities,

          Mathematical Programming, 92, pp. 103-118, 2002


     4. B.S. He, S.L. Wang and H. Yang, A modified variable-penalty alternating directions method for monotone variational inequalities,

            J. Computational Mathematics, 21, pp. 495-504, 2003

      5. B. S. He, L-Z. Liao and M. J. Qian, Alternating projection based prediction-correction methods for structured variational inequalities,

            Journal of Computational Mathematics, 24(6), 693-710, 2006.

      6. B.S. He and X.M. Yuan, On the O(1/n) Convergence Rate of the Douglas-Rachford Alternating Direction Method,

            SIAM J. Numer. Anal. 50(2012), 700-709

      7. X.J. Cai, G.Y. Gu, B.S. He and X.M. Yuan, A proximal point algorithms revisit on the alternating direction method of multipliers,

         Science China Mathematics, 56 (2013), 2179-2186.

     8. B. S. He, H. Liu, Z.R. Wang and X. M. Yuan, A strictly Peaceman-Rachford splitting method for convex programming,

            SIAM J. Optim. 24 (2014),1011-1040.

      9. B.S. He and X.M. Yuan, On non-ergodic convergence rate of Douglas-Rachford alternating directions method of multipliers,

            Numerische Mathematik, 130 (2015) 567-577.

      10. B.S. He and X. M. Yuan, On the convergence rate of Douglas-Rachford operator splitting method,

             Mathematical Programming, 153 (2015) 715-722.

     11. E.X. Fang, B.S. He, H. Liu and X. M. Yuan, Generalized alternating direction method of multipliers:

            new theoretical insights and applications,  Mathematical Programming Computation, 7 (2015) 149-187.

     12. B. S. He, F. Ma and X. M. Yuan, Convergence study on the symmetric version of ADMM with larger step sizes,

            SIAM. J.  Imaging Science  9 (2016) 1467-1501.